# SDR UPS02239716

- Difficulty date: September 24, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK ON NLG WHEEL WELL PANEL RH SIDE ALONG ROW OF FASTNERS BELOW FW D RH PRESSURE PANEL BS 239     FASTENERS REMOVED IAW SRM 51-30-02.  CRACK CUT OUT IAW SRM 51-40-2.  REPAIRS TO CRACKED AREA CARRIED OUT IAW SRM 51-40-2 & SRM 51-30-2
